Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes burning feeling inside body?

Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 3545 Questions

default
Posted on Sat, 17 Oct 2015 in Medicines and Side Effects
Question: my body tempature is always normal when checked, however I am burning up inside like a temp. with the flu ,but no flew cold or anything else unless . a drug allergy or some thing else physical.
doctor
Answered by Dr. Albana Sejdini 34 minutes later
Brief Answer:
Thyroid/heart/blood vessels/diabetes problems to get further checked...

Detailed Answer:
Hi,

I understand your concerns.

1. Having a burning feeling inside your body while no high fever is suggestive for possible:

- thyroid problems: get thyroid function test done together with ultrasound for further evaluation

- you are saying that you suspect of any drug allergy; at this point, I need to know if you are taking any drug on regular basis? or have you started any new drug recently?

- heart problems, oscillations in blood pressure and problems with blood vessels can also give the clinical symptoms as you are having now; A complete cardiac check up will help determine the right diagnosis: ECG , echocardiogram, Doppler ultrasound of the blood vessels in extremities and carotids, stress test

- have you been tested for diabetes? Diabetic neuropathy and/or oscillations in blood sugar level can also be other possible causes.

As you may see, there might be various factors, and I need to have more info (as requested above) to give a more precise opinion.

Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Albana Sejdini 1 hour later
I take the following drugs and have for years.
lorazepam 2mg 3day
trazodone 50 mg 3 day 40mg 1 day most recent drug for last 5 months
Flomax .04mg
nifedical xL 30mg 1day
cilostazol 100mg 2 day
finasteride 5mg 1 day
calcium 1500mg 1 day
d-3 2000iu a day
centrum 1 day
one doctor says finasteride could be problem,dr gave to me says no problem
doctor
Answered by Dr. Albana Sejdini 30 hours later
Brief Answer:
Nifedical (nifedipine) most probably the cause to feeling warmth inside...

Detailed Answer:
Hi,

Sorry for the late reply due to XXXXXXX clinical work overload.

Thank you for providing the list of medications you are currently taking.

As I was reviewing the meds you are taking, I noted nifedical, most probably used to treat the problems with blood circulation in your legs. It is the trade name for the generic nifedipine, the use of which is often associated with feeling warmth.
That is not a real problem, but if it will impair your quality of life, should discuss this further with the doctor who prescribed it.

With regards to finasteride, so far, not known to cause such side effect.

All the best!
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  High fever

doctor1 MD

my daughter is suffering from fever&chest congesion.the doctor recomandedthe fallowing medicines 1 crocin 250mg 3.5ml 2 zipod-100 3.5ml 3 t-minic actikof 3.5ml 4 ambrodil-s 3.5ml sir i gave single dose of above medicines.now with in 4 hours she is suffering with high fever. at present what i am do.please advise me sir

doctor1 MD

stiff neck, difficulty moving head forward towards neck. Pain on right side of neck underneath skull. dizziness - when lying down or turning around. Bending down too. Tired. very heavy body. All symptoms are a week after a sore throat and high fever.

doctor1 MD

I took mecobal- 500 mg for 1 month... After that I gained 12kg weight. My breast size has also increased. My breast has filled up with some white colour sticky liquid. On pressing it. Liquid comes out. My weight is 82kg. 21 years old when I was having very high fever around 104 then doctor gave me this medicine.

doctor1 MD

Greetings from Blantyre, Malawi, central Africa. My son, 3 yrs old, high fever for two days and being controlled by calprofen and paracetamol suspension. Diarrhoea worse the second day, was yellow now green. Results came back from testing. The results say, Stool examination: colour : , consistency: liquid, WBC:few, RBC:nil, Yeast: normal Ova parasite: none seen Occult blood : positive Rota virus: negative Adenovirus: negative Dr prescribed two 30ml bottles of normet suspension ( metronidazole and nor folacin suspension, saying to give him 5ml after food twice a day Regards Cathryn

doctor1 MD

Temperature 103.1 Very bad sore throat Difficulty swallowing Discolored sputum Chills

doctor1 MD

Started fever 11 days ago. Nodes in 2 areas of neck swollen but better. Left arm near elbow broken out and itches. My right entire side of back is totally broken out. If i scratch seems like fluid inside. Very small breakouts but covers entire...

doctor1 MD

Hi, I had sore throat , and went to get it checked. They took a swab, and sent it in. I could not wait, so after two days I went to get a rapid strep test at a different clinic. It came back negative, but after an hour they called me, and said...